# SDR A6WA20440032

- Difficulty date: March 16, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- System (JASC): 2300 · Communications System
- Part: Tuning Unit
- Part number: 6229851001
- Part serial: 5XBH
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR ON FLIGHT DECK ON DESCENT INTO SAVE BACKUP RTU BACKLIGHTING AND RTU INOPERATIVE.  REMOVED AND REPLACED BACKUP TUNING UNIT.  TEST GOOD IAW AMM.  REMOVED OFF MEL.  NO FURTHR OCCURRENCES.  (M)
